Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online
Ask a Urologist   »  

Burning urination. Done cystoscopy. Taking Hiprex and cranberry. Suggestions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
For the last few days my urine seems to be quite acidic as after I have passed urine the burning sensation is quite bad even after I have washed myself. I have had 2 cystcopys, the last 5 1/2 years ago. Since then i have stayed on hiprex 1 daily and 0000 of cranberry daily. What do you suggest I do as I am very uncomfortable.
Posted Wed, 14 Aug 2013 in Urinary and Bladder Problems
Answered by Dr. Guru 50 minutes later

Thank you for consulting HealthcareMagic!

Your symptoms and medical history suggest that you are having recurrent Both hiprex and cranberry that you are using help in prevention of Urinary tract infections (UTIs). However, as the organisms causing these may be resistant, I suggest you to undergo urinalysis, urine culture again so that appropriate antibiotic can be started by your treating doctor. Otherwise, complications caused by neglected UTIs can be little difficult to treat.

On the other hand, also do a follow up with urologist as you had previous history of bladder related surgeries since there may be risk of developing strictures in people who had previous urinary tract surgeries.

Hope I have answered your query. If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor